# SDR MASA20211026519

- Difficulty date: October 26, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 24,140 hours, 18,231 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Skin
- Part number: CC670123015
- Part serial: NA
- Condition: Cracked
- Location: Ss144.94 & Ss249
- Part time: 24,140 hours, 18,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE SKIN BETWEEN SS144.94 AND SS210.69, WAS FOUND WITH A CRACK. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 57-41-01, FIGURE 57-41-01-991-801, ITEM 35D, EA 83-2021-048
